# SDR SIMA201116002

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 17,301 hours, 14,843 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2840 ON THE FINAL APPROACH THE CREW REPORTED A FUEL ODOR IN THE COCKPIT.  THE FUEL TANK 2 QUANTITY ON EICAS AND THE MULTI FUNCTION DISPLAY SHOWED AMBER DASHES UNTIL GATE ARRIVAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE SYSTEMS WERE FOUND TO BE WORKING GOOD AND UNABLE TO DUPLICATE THE PROBLEM IAW 28-40.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
